# SDR USAASB98269

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081691
- Condition: Failed
- Location: Row 22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EMERGENCY FLOOR TRACK LIGHTING AT SEAT ROW 22 INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT SOCKET AT SEAT ROW 22 FLOOR TRACK LIGHT.  OPERATIONAL CHECK GOOD.  (M)
